# SDR 20001025SH021

- Difficulty date: October 25, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N8233D
- Make and model: Beech J35
- Aircraft serial: D5335
- System (JASC): 2810 · Fuel Storage
- Part: Liner
- Condition: Corroded
- Location: Fuel Bladder
- Part time: 6,254 hours
- Component: Fuel Bay Liners, Raythn
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED BOTH MAIN FUEL BLADDERS DUE TO LEAKAGE.  FOUND CORROSION UNDER FUEL BLADDERS.  ATTEMPTED TO CLEAN CORROSION USING ACID ETCHING, LT BAY LINER HAD EXTENSIVE PITTING AND BLISTERING WHILE WORKING CORROSION WITH ABRASIVE WHEEL.  FOUND CORROSION HAD EATEN THROUGH LINER IN ONE SPOT.  TANKS APPEAR TO BE ORIGINALS, BOTH HAD 1957 DATES OF MFG STAMPED ON THEM.  WATER APPEARED TO HAVE ENTERED AROUND MAIN FUEL CAP ACCESS PLATE THEN COLLECTED BETWEEN BLADDER AND BAY LINER.  AFT WALL OF MAIN FUEL BAY IS THE WING SPAR.  SUBMITTER RECOMMENDED SEALING PANEL WITH SEALING COMPOUND ON INSTALLATION, REMOVING BLADDERS AND INSPECTING BAY IF TANKS HAVE NOT BEEN REPLACED.  (X)
